# SDR SWIA200920897

- Difficulty date: January 21, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 22,177 hours, 30,992 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 5785 - ELECTRICAL BURNING ODOR IN MID CABIN.  REPLACED BURNED LIGHT ASSEMBLY AT ROW 5.
